# SDR DALA2019030601489

- Difficulty date: March 5, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- Aircraft time: 75,469 hours, 56,640 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Tube
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRBORNE RETURN DUE TO GEAR/GEAR DOOR MALFUNCTION EMERGENCY DECLARATION AFTER TAKEOFF GEAR DID NOT INDICATE FULLY RETRACTED GEAR DOOR AMBER OPEN LIGHT AND RIGHT MAIN RED GEAR LIGHT COMPLIED WITH QRH EMERGENCY DECLARED RETURNED TO ATL. INSPECTED AND FOUND RT MAIN LANDING GEAR FOLLOW UP TORQUE TUBE ASSY DAMAGED ALSO FOUND SKIDS DAMAGED ON BOTH LT AND RT INBOARD DOORS DAMAGED INBOARD GEAR DOORS TRANSFERRED TO NR 001 AND NR 002 DATED 04 MAR 19 REMOVED AND REPLACED FOLLOW UP TORQUE TUBE ASSEMBLY FOR RT MAIN LANDING GEAR REPLACED IAW AMM 32-31 NEEDS OPS CHECK RIGGED TORQUE TUBE PUSH PULL CABLES PER AMM 32-31-00 PAGE BLOCK 501 301 5 L AND R SIDES COMPLETED ADJUSTMENT OF TORQUE TUBE PUSH-PULL CABLES PER MD 88 AMM 32-31-00 PAGE BLOCK 501 3B1-15 COMPLETED ADJUSTMENT OF TORQUE TUBE PUSH PULL CABLES PER AMM 32-31-00 PAGEBLOCK 501 3B 16-20 PERFORMED GEAR EXTENSION AND RETRACTION PER AMM 32-30. SDR REPORTED DUE TO LOGBOOK ENTERED DECLARED EMERGENCY. (LP5514258)
